# SDR FDEA202110142561

- Difficulty date: October 14, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N684FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 802
- Aircraft time: 30,973 hours, 17,508 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: A579603000351
- Part serial: FH1247
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1EA CRACK WAS FOUND AT RH WING CENTER FLAP RIB 26AFT AREA(REAR) OF TOP SURFACE   RIB FLANGE.   ACCOMPLISHED THE REPAIR I.A.W FEDEX EA NO: 6-5750-T0364644 P1, TITLE: WING-FLIGHT   SURFACES-RH CENTER FLAP, CRACKS IN UPPER FLANGES OF RIB26 AND 27 BETWEEN   STRINGERS 2.5 AND 2.8 - ALI 575306-01 & A300-600F SRM 57-50-00-201, PARA4E, P217-220,   FIG205 & 57-50-00-201, PARA4A, P201-205 FIG201
